# SDR ASAA2022123141375

- Difficulty date: December 31, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 64,037 hours, 25,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY LIGHT INOP. GROUNDED - YES. REMOVED AND REPLACED, OPS CHECK IS GOOD OF L/H L2 DOOR EXTERIOR EMERGENCY LIGHT BATTERY PACK (M1673) IAW B737-900 AMM 33-51-06-960-805 STEPS 4.E.(1), (2), (3)(G), (4), (5), (6). F. (4) AND WDM 33-51-14 PAGE 2 SHEET 1.
